Inicio Biblioteca Complutense Catálogo Cisne Colección Digital Complutense

Nuevos artí­culos de PDI MAT (Noviembre-Diciembre 2020)

Puesto el 12 de Enero de 2021 a las 11:34

Pájaros y peces

Pájaros y peces. Escher

Relación de artí­culos publicados por docentes e investigadores MAT recogidos en Scopus durante los meses de noviembre y diciembre de 2020

Scarpa, G., Molnár, A., Ge, Y., García-Ripoll, J.J., Schuch, N., Pérez-García, D., Iblisdir, S.

Projected Entangled Pair States: Fundamental Analytical and Numerical Limitations (2020) Physical Review Letters, 125 (21), art. no. 210504. DOI: 10.1103/PhysRevLett.125.210504

 

Robinson, J.C., Rodrí­guez-Bernal, A.

The heat flow in an optimal Fréchet space of unbounded initial data in Rd (2020). Journal of Differential Equations, 269 (11), pp. 10277-10321. DOI: 10.1016/j.jde.2020.07.017

 

Imaña, J.L., Luengo, I.

High-throughput architecture for post-quantum DME cryptosystem (2020) Integration, 75, pp. 114-121. DOI: 10.1016/j.vlsi.2020.07.002

 

Munoz, V., Rojo, J.A., Tralle, A.

Homology Smale-Barden Manifolds with K-contact but not Sasakian Structures (2020) International Mathematics Research Notices, 2020 (21), pp. 7397-7432. Cited 1 time. DOI: 10.1093/imrn/rny205

 

Dáger, R., Navarro, V., Negreanu, M., Vargas, A.M.

Uniform asymptotic behavior of numerical solutions for a predator-prey system with diffusion and chemotaxis (2020) Engineering Analysis with Boundary Elements, 120, pp. 82-94. DOI: 10.1016/j.enganabound.2020.08.010

 

Díaz, R., González-Aguilera, V.

Boundary of the pyramidal equisymmetric locus of Mn (2020) Manuscripta Mathematica, 163 (3-4), pp. 553-567. Cited 1 time. DOI: 10.1007/s00229-019-01175-0

 

León, J., Puerto, J., Vitoriano, B.

A risk-aversion approach for the multiobjective stochastic programming problem (2020) Mathematics, 8 (11), art. no. 2026, pp. 1-26. DOI: 10.3390/math8112026

 

Daniilidis, A., Jaramillo, J.A., Venegas M., F.

Smooth semi-Lipschitz functions and almost isometries between Finsler manifolds (2020) Journal of Functional Analysis, 279 (8), art. no. 108662. DOI: 10.1016/j.jfa.2020.108662

 

Morer, C., Michan-Doña, A., Alvarez-Badillo, A., Zuluaga, P., Maraver, F.

Evaluation of the feasibility of a two-week course of aquatic therapy and thalassotherapy in a mild post-stroke population (2020) International Journal of Environmental Research and Public Health, 17 (21), art. no. 8163, pp. 1-14. DOI: 10.3390/ijerph17218163

 

Chamizo, F., Gallardo-Gutiérrez, E.A., Monsalve-López, M., Ubis, A.

Invariant subspaces for Bishop operators and beyond (2020) Advances in Mathematics, 375, art. no. 107365. DOI: 10.1016/j.aim.2020.107365

 

Franco-Pereira, A.M., Nakas, C.T., Pardo, M.C.

Biomarker assessment in ROC curve analysis using the length of the curve as an index of diagnostic accuracy: the binormal model framework (2020) AStA Advances in Statistical Analysis, 104 (4), pp. 625-647. DOI: 10.1007/s10182-020-00371-8

 

Arroyo, J.L., Felipe, Á., Ortuño, M.T., Tirado, G.

Effectiveness of carbon pricing policies for promoting urban freight electrification: analysis of last mile delivery in Madrid (2020) Central European Journal of Operations Research, 28 (4), pp. 1417-1440. Cited 1 time. DOI: 10.1007/s10100-019-00627-y

 

López, M.E., Turrero, A., Cuesta, P., Rodrí­guez-Rojo, I.C., Barabash, A., Marcos, A., Maestú, F., Fernández, A.

A multivariate model of time to conversion from mild cognitive impairment to Alzheimer's disease (2020) GeroScience, 42 (6), pp. 1715-1732. DOI: 10.1007/s11357-020-00260-7

 

Domí­nguez, Ó., Haroske, D.D., Tikhonov, S.

Embeddings and characterizations of Lipschitz spaces (2020) Journal des Mathematiques Pures et Appliquees, 144, pp. 69-105. DOI: 10.1016/j.matpur.2020.11.004

 

Alonso, E., Sánchez-Soriano, J., Tejada, J.

Mixed mechanisms for auctioning ranked items (2020) Mathematics, 8 (12), art. no. 2227, pp. 1-26. DOI: 10.3390/math8122227

 

Salete, E., Vargas, A.M., García, Á., Negreanu, M., Benito, J.J., Ureña, F.

Complex ginzburg-landau equation with generalized finite differences (2020) Mathematics, 8 (12), art. no. 2248, pp. 1-13. DOI: 10.3390/math8122248

 

León, J., Martí­n-Campo, F.J., Ortuño, M.T., Vitoriano, B., Carrasco, L.M., Narvarte, L.

A methodology for designing electrification programs for remote areas (2020) Central European Journal of Operations Research, 28 (4), pp. 1265-1290. Cited 2 times. DOI: 10.1007/s10100-019-00649-6

 

Lanteri, A., Mallavibarrena, R.

Projective bundles enveloping rational conic fibrations and osculation (2020) Journal of Pure and Applied Algebra, 224 (12), art. no. 106429. DOI: 10.1016/j.jpaa.2020.106429

 

de la Puente, M.J., Clavería, P.L.

Isocanted Alcoved Polytopes (2020) Applications of Mathematics, 65 (6), pp. 703-726. DOI: 10.21136/AM.2020.0373-19

 

López-Gómez, J., Sampedro, J.C.

Algebraic multiplicity and topological degree for Fredholm operators (2020) Nonlinear Analysis, Theory, Methods and Applications, 201, art. no. 112019. DOI: 10.1016/j.na.2020.112019

 

Castrillón López, M., Gadea, P.M., Rosado María, M.E.

Lorentzian Symmetric Spaces Which are Einstein-Yang-Mills with Respect to Invariant Metric Connections (2020) Results in Mathematics, 75 (4), art. no. 143. DOI: 10.1007/s00025-020-01259-4

 

del Rosario, E., Vitoriano, B., Weber, G.-W.

Editorial: OR for sustainable development (2020) Central European Journal of Operations Research, 28 (4), pp. 1179-1186. DOI: 10.1007/s10100-020-00709-2

 

Calvo Tapia, C., Tyukin, I., Makarov, V.A.

Universal principles justify the existence of concept cells (2020) Scientific Reports, 10 (1), art. no. 7889. DOI: 10.1038/s41598-020-64466-7

 

Fernández-Sánchez, J., Rodríguez-Vidanes, D.L., Seoane-Sepúlveda, J.B., Trutschnig, W.

Lineability and integrability in the sense of Riemann, Lebesgue, Denjoy, and Khintchine (2020) Journal of Mathematical Analysis and Applications, 492 (1), art. no. 124433, . Cited 1 time. DOI: 10.1016/j.jmaa.2020.124433

 

González, J.A., Bellorín, A., Guerrero, L.E., Jiménez, S., Marín, J.F., Vázquez, L.

Solitons and Instantons in Vacuum Stability: Physical Phenomena (2020) Brazilian Journal of Physics, 50 (6), pp. 759-770. DOI: 10.1007/s13538-020-00791-6

 

Bookmark and Share

Comentarios - 0

No hay comentarios aun.


Universidad Complutense de Madrid - Ciudad Universitaria - 28040 Madrid - Tel. +34 914520400
[Información - Sugerencias]